# SDR REXA201100834

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 16,780 hours, 14,314 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

F/O STAB TRIM SWITCH WILL ONLY TRIM "UP" WILL NOT TRIM "DOWN".  VERIFIED DISCREPANCY, REMOVED AND REPLACED F/O'S STAB TRIM SWITCH IAW CRJ200 AMM 27-41-05.  OPS CHECK GOOD.  OK FOR SERVICE.  PART EFFECTIVITY VERIFIED.
